# SDR REXA2020122300849

- Difficulty date: December 5, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BRACKET IS CORRODED BETWEEN FS 565 TO FS 580 AT STGR 27.  LOCATED AND INSTALLED BRACKET PN SH670-33389-2 AT FS 565-580 STRINGER 27, IAW CRJ 900 SRM 51-42-21-001-001-A01 AND IAW CRJ 900 SRM 51-42-22- 001-001-A01.
